Journal d’Analyse Mathématique

, Volume 87, Issue 1, pp 187–198

Mixed norm estimates for a restricted X-ray transform

Article
  • 64 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Hebrew University of Jerusalem 2002

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of CaliforniaBerkeleyUSA
  2. 2.Department of MathematicsCalifornia Institute of TechnologyPasadenaUSA

Personalised recommendations